# SDR USAA2014022400026

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 61,936 hours, 40,424 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Circuit Board
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW REPORTED A SYS A FLIGHT CONTROL MASTER CAUTION.  FLIGHT ATTENDANTS HEARD A LOUD POP FROM CTR OF ACFT.  CREW FOLLOWED QRH & RETURNED TO FIELD AT CLT WITHOUT INCIDENT.  MX REPLACED GEAR TRANSFER VLV CONTROL BOARD.  OPERATIONS CHECKED GOOD IAW AMM 32-09-20-724-015.  OPERATIONS CHECKED A & B FLIGHT CONTROL LOW PRESS IAW AMM 27-09-61-705-015, NO DEFECTS NOTED.
